Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Aspects of value distribution theory in several complex variables


Author: Wilhelm Stoll
Journal: Bull. Amer. Math. Soc. 83 (1977), 166-183
MSC (1970): Primary 32H25, 32H99; Secondary 32F99
DOI: https://doi.org/10.1090/S0002-9904-1977-14247-X
MathSciNet review: 0427692
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, The theory of meromorphic curves, Acta. Soc. Sci. Fennicae, Nova Ser. A 3 (1941), no. 4, 1-31. 1941 MR 2, 357. MR 4309
  • 2. R. Bott and S. S. Chern, Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Math. 114 (1965), 71-112. MR 32 #3070. MR 185607
  • 3. R. Bott and S. S. Chern, Some formulas related to complex transgression, Essays on Topology and Related Topics. (Memoires dediés à Georges de Rham) Springer-Verlag, New York, 1970, pp. 44-57. MR 41 #9306. MR 264715
  • 4. J. Carlson and Ph. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (2) 95 (1972), 557-584. MR 47 #497. MR 311935
  • 5. S. S. Chern, The integrated form of the first main theorem for complex analytic mappings in several variables, Ann. of Math. (2) 71 (1960), 536-551. MR 23, #A3276. MR 125979
  • 6. M. Cowen, Hermitian vector bundles and value distribution for Schubert cycles, Trans. Amer. Math. Soc. 180 (1973), 189-228. MR 48 #11577. MR 333252
  • 7. M. Green, Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc. 169 (1972), 89-103. MR 46 # 7547. MR 308433
  • 8. Ph. Griffiths, Holomorphic mapping into canonical algebraic varieties, Ann. of Math (2) 93 (1971), 439-458. MR 43 # 7668. MR 281954
  • 9. Ph. Griffiths, Function theory of finite order on algebraic varieties. I, II, J. Differential Geometry 6 (1972), 285-306; ibid. 7 (1972), 45-66. MR 46 #3829; 48 #4345. MR 325999
  • 10. Ph. Griffiths, Some remarks on Nevanlinna theory, Value Distrubution Theory, Part A (Proc. Tulane Univ. Program on Value-Distribution Theory in Complex Analysis and Related Topics in Differential Geometry, 1972-1973), Dekker, New York, 1974, pp. 1-11. MR 50 #5032. MR 352545
  • 11. Ph. Griffiths, Entire holomorphic mappings in one and several complex variables, Ann. of Math. Studies no. 85, Princeton Univ. Press, Princeton, N. J., 1976, pp. 1-99. MR 447638
  • 12. Ph. Griffiths and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta. Math. 130 (1973), 145-220. MR 427690
  • 13. J. Hirschfelder, The first main theorem of value distribution in several variables, Invent. Math. 8 (1969), 1-33. MR 39 # 7146. MR 245840
  • 14. J. Hirschfelder, On Wu's form of the first main theorem of value distribution in several variables, Proc. Amer. Math. Soc. 23 (1969), 548-554. MR 40 #861. MR 247597
  • 15. H. Kneser, Zur Theorie der gebrochenen Funktionen mehrerer Veränderlichen, Jber, Deutsch. Math.-Verein 48 (1938), 1-28.
  • 16. P. Lelong, Fonctiones entières (n-variables) et fonctions plurisousharmoniques d'ordre fini dans C, J. Analyse Math. 12 (1964), 365-407. MR 29 #3668. MR 166391
  • 17. H. Levine, A theorem on holomorphic mappings into complex projective space, Ann. of Math. (2) 71 (1960), 529-535. MR 22 #8531. MR 117757
  • 18. Y. Matsushima, On a problem of Stoll concerning a cohomology map from a flag manifold into a Grassmann manifold, Osaka J. Math, (to appear). MR 418134
  • 19. J. Murray, A second main theorem of value distribution theory on Stein manifolds with pseudoconvex exhaustion, Thesis, Notre Dame, 1974, pp. 1-69.
  • 20. R. Nevanlinna, Eindeutige analytische Funktionen, 2nd. ed., Die Grundlehren der math. Wissenschaften, Band 46, Springer-Verlag, Berlin, 1953, pp. 1-379. MR 15, 208. MR 57330
  • 21. W. Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bie Funktionen mehrerer komplexer Veränderlichen. I, II, Acta Math. 90 (1953), 1-115; ibid. 92 (1954), 55-169. MR 17 #893, 894.
  • 22. W. Stoll, A general first main theorem of value distribution, Acta Math. 118 (1967), 111-191. MR 36 #430 a, b. MR 217339
  • 23. W. Stoll, About the value distribution of holomorphic maps into projective space, Acta Math. 123 (1969), 83-114. MR 41 #3815. MR 259173
  • 24. W. Stoll, Value distribution of holomorphic maps into compact complex manifolds, Lecture Notes in Math., vol. 135, Springer-Verlag, Berlin and New York, 1970, pp. 1-267. MR 42 #2040. MR 267138
  • 25. W. Stoll, Value distribution of holomorphic maps, Several Complex Variables. I (Proc. Conf., Univ. of Maryland, College Park, Md., 1970), Springer-Verlag, Berlin and New York, 1970, pp. 165-190. MR 42 #4774. MR 269881
  • 26. W. Stoll, Deficit and Bézout estimates, Value-Distribution Theory, Part B (R. A. Kujala and A. L. Vitter III, Editors), Pure and Appl. Math, no 25, Dekker, New York, 1973, pp. 1-273 MR 49 # 9248. MR 344509
  • 27. Wilhelm Stoll, High points in the history of value distribution theory of several complex variables, Proceedings Symposium on Value Distribution Theory in Several Complex Variables (Notre Dame, IN, 1990) Notre Dame Math. Lectures, vol. 12, Univ. Notre Dame Press, Notre Dame, IN, 1992, pp. 1–36. MR 1243016
  • 28. Wilhelm Stoll, A Casorati-Weierstrass theorem for Schubert zeroes of semi-ample holomorphic vector bundles, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. Ia (8) 15 (1978), no. 3, 63–90 (English, with Italian summary). MR 531918
  • 29. Ch. Tung, The first main theorem on complex spaces, Thesis, Notre Dame, 1973, pp. 1-320.
  • 30. H. Weyl and J. Weyl, Meromorphic functions and analytic curves, Ann. of Math. Studies, no. 12, Princeton Univ. Press, Princeton, N. J., 1943, pp. 1-269. MR 5, 94. MR 9057
  • 31. P. Wong, Defect relations for meromorphic maps from parabolic manifolds into complex projective spaces, Thesis, Notre Dame, 1976, pp. 1-231.
  • 32. H. Wu, Remarks on the first main theorem in equidistribution thoery. I, II, III, IV, J. Differential Geometry 2 (1968), 197-202; 369-384; ibid. 3 (1969), 83-94; 433-446. MR 43 # 2247a, b, c, d. MR 276500
  • 33. H. Wu, The equidistribution theory of holomorphic curves, Ann. of Math. Studies, no. 64, Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1970, pp. 1-219. MR 42 #7951. MR 273070

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32H25, 32H99, 32F99

Retrieve articles in all journals with MSC (1970): 32H25, 32H99, 32F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14247-X

American Mathematical Society